Dunn, Lawrence and Vicary, Jamie - Coherence for Frobenius pseudomonoids and the geometry of linear proofs

lmcs:4674 - Logical Methods in Computer Science, July 26, 2019, Volume 15, Issue 3 - https://doi.org/10.23638/LMCS-15(3:5)2019
Coherence for Frobenius pseudomonoids and the geometry of linear proofs

Authors: Dunn, Lawrence and Vicary, Jamie

We prove coherence theorems for Frobenius pseudomonoids and snakeorators in monoidal bicategories. As a consequence we obtain a 3d notation for proofs in nonsymmetric multiplicative linear logic, with a geometrical notion of equivalence, and without the need for a global correctness criterion or thinning links. We argue that traditional proof nets are the 2d projections of these 3d diagrams.


Volume: Volume 15, Issue 3
Published on: July 26, 2019
Submitted on: July 9, 2018
Keywords: Computer Science - Logic in Computer Science


Share

Consultation statistics

This page has been seen 154 times.
This article's PDF has been downloaded 95 times.